# SDR SWAA000960

- Difficulty date: May 28, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 48,588 hours, 49,234 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Wire
- Condition: Broken
- Location: Lh Wing Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 L/E SLAT TRANSIT LIGHT ILLUMINATED WITH FLAPS RETRACTED.  VERIFIED FLAP/SLAT POSITION AND DEFERRED PER MEL.  LATER AT DAL DURING RON REPAIRED BROKEN WIRE SPLICE AT NR 1 L/E SLAT ROD END.
